MAUDE Adverse Event Report: ROCHE DIAGNOSTICS LPA2; LIPOPROTEIN, LOW-DENSITY, ANTIGEN, ANTISERUM, CONTROL

ROCHE DIAGNOSTICS LPA2; LIPOPROTEIN, LOW-DENSITY, ANTIGEN, ANTISERUM, CONTROL
Catalog Number 08106126190
Medical Device Problem Codes Unable to Obtain Readings (1516); High Test Results (2457); Chemical Problem (2893); Improper Chemical Reaction (2952); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/19/2023
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter stated they received discrepant results for one patient sample tested with lpa2 (lipoprotein a) on a cobas pro c 503 analytical unit.No questionable results were reported outside of the laboratory.The customer had been testing all samples in duplicate due to consistent issues.The sample initially resulted in a lipoprotein a value of 47 mg/dl and it repeated as 142 mg/dl.The value of 47 mg/dl was deemed correct.
 
Additional Manufacturer Narrative
The serial number of the cobas pro c 503 analytical unit is (b)(6).The investigation is ongoing.
 
Additional Manufacturer Narrative
The last calibration performed on (b)(6) 2023 was ok and there were no alarms.Quality controls recovered within range.There was no indication of a reagent or instrument performance issue.The field service engineer performed instrument checks and these passed.Precision studies were performed and recovered within guidelines.The investigation could not identify a product problem.The cause of the event could not be determined.

Brand Name
LPA2
Common Device Name
LIPOPROTEIN, LOW-DENSITY, ANTIGEN, ANTISERUM, CONTROL
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key18129431
Report Number1823260-2023-03592
Device Sequence Number7790444
Product Code DFC
UDI-Device Identifier07613336140833
UDI-Public07613336140833
Combination Product (Y/N)Y
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K122722
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number08106126190
Device Lot Number724585
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/23/2023
Supplement Date Received by Manufacturer12/01/2023
Initial Report FDA Received Date11/14/2023
Supplement Report FDA Received Date12/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown